Contemporary Mathematics, Volume 1 Issue 1 (2019), 1-53

Open Access Article

A Nullclines Approach to the Study of 2D Artificial Network

by Felix Sadyrbaev, Diana Ogorelova, Inna Samuilik

ABSTRACT: The system of two the first-order ordinary differential equations arising in the gene regulatory networks theory is studied. The structure of attractors for this system is described in...

Open Access Article

Approximate Solutions for Solving Fractional-order Painlevé Equations

by Mohammad Izadi

ABSTRACT: In this work, Chebyshev orthogonal polynomials are employed as basis functions in the collocation scheme to solve the nonlinear Painlevé initial value problems known as the first and second...

Open Access Article

Novel Exact Solitary Wave Solutions for the Time Fractional Generalized Hirota–Satsuma Coupled KdV Model Through the Generalized Kudryshov Method

by Mohammad Safi Ullah, Harun-Or-Roshid, M. Zulfikar Ali, Zillur Rahman

ABSTRACT: In the current article, the generalized Kudryshov method is applied to determine exact solitary wave solutions for the time-fractional generalized Hirota-Satsuma coupled KdV model. Here, the...

Open Access Article

Numerical Approximation of Modified Non-linear SIR Model of Computer Viruses

by Samad Noeiaghdam

ABSTRACT: In this paper, the non-linear modified epidemiological model of computer viruses is illustrated. For this aim, two semi-analytical methods, the differential transform method (DTM) and the...

Open Access Article

Consequences of Holographic Dark Energy Cosmological Model in Gravity

by S. H. Shekh, V.R. Chirde, S. Raut

ABSTRACT: We have investigated the dynamics of spatially homogeneous Bianchi type-I (LRS) space-time filled with two minimally interacting fields-matter and holographic dark energy components with...